# SDR KBM2006F00137

- Difficulty date: March 20, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: S4947
- Condition: Excess Play
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R PITCH LINK, UNIT HAS EXCESSIVE PLAY, REMOVED AND REPLACED.  (K)
